Alert archive / Ohio / River Flood Warnings in 2008
River Flood Warning 76, NWS Cleveland, OH
NWS Cleveland, OH issued this river flood warning at Mar 20, 2008, 8:28 AM EDT for Trumbull County, Ohio. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Mar 20, 2008, 8:28 AM EDT (12:28 UTC)
- Expired
- Mar 20, 2008, 8:45 PM EDT
- In force
- 12 hr
- Issued by
- NWS Cleveland, OH
- Flood severity
- Minor
County Trumbull County, OH
The radar
The Cleveland radar (KCLE), 92 km from the middle of the area, began a volume at 12:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Mahoning River at Warren (WRNO1).
- Action stage
- 7 ft
- Minor stage
- 10 ft
- Moderate stage
- 11 ft
- Major stage
- 12.5 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 411402080492400, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS41 KCLE 201228 FLWCLE BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE CLEVELAND OH 828 AM EDT THU MAR 20 2008 ...THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN OHIO... MAHONING RIVER AT WARREN ...FORECAST FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY FOR THE FOLLOWING RIVERS IN OHIO MAHONING RIVER AT LEAVITTSBURG REMEMBER...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND AND FIND ANOTHER ROUTE. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. OHC155-202028- /O.EXT.KCLE.FL.W.0062.000000T0000Z-080322T1717Z/ /LEAO1.2.ER.080319T1525Z.080320T1800Z.080322T1117Z.NO/ 828 AM EDT THU MAR 20 2008 ...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY... THE FLOOD WARNING CONTINUES FOR THE MAHONING RIVER AT LEAVITTSBURG * UNTIL SATURDAY AFTERNOON. * AT 6 AM THURSDAY THE STAGE WAS 13.5 FEET AND RISING. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO RISE AND CREST NEAR 13.9 FEET THIS AFTERNOON. * AT 13.0 FEET...RESIDENTS LIVING ALONG THE RIVER SHOULD PREPARE FOR POSSIBLE BASEMENT FLOODING. SECONDARY ROADS MAY BE FLOODED. $$ OHC155-201814- /O.NEW.KCLE.FL.W.0076.080320T1228Z-080320T1814Z/ /WRNO1.1.ER.080320T1027Z.080320T1145Z.080320T1214Z.NO/ 828 AM EDT THU MAR 20 2008 THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A * FLOOD WARNING FOR THE MAHONING RIVER AT WARREN * UNTIL THIS AFTERNOON. * AT 8 AM THURSDAY THE STAGE WAS 10.1 FEET AND RISING. * FLOOD STAGE IS 10.0 FEET. * THE RIVER WILL CONTINUE TO FALL...AND IS EXPECTED TO DROP BELOW FLOOD STAGE THIS MORNING. * AT 10.0 FEET...FLOODING BEGINS ALONG SOUTH PARK AVENUE NEAR THE RIVER. $$
3 follow-up statements
000 WGUS81 KCLE 201341 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 941 AM EDT THU MAR 20 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... MAHONING RIVER AT LEAVITTSBURG MAHONING RIVER AT WARREN MAHONING RIVER AT YOUNGSTOWN REMEMBER...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND AND FIND ANOTHER ROUTE. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. OHC155-202141- /O.EXT.KCLE.FL.W.0062.000000T0000Z-080321T2200Z/ /LEAO1.2.ER.080319T1525Z.080320T1800Z.080321T1600Z.NO/ 941 AM EDT THU MAR 20 2008 THE FLOOD WARNING CONTINUES FOR THE MAHONING RIVER AT LEAVITTSBURG * UNTIL FRIDAY EVENING. * AT 6 AM THURSDAY THE STAGE WAS 13.5 FEET AND RISING. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO RISE AND CREST BETWEEN 13.5 AND 14 FEET THIS AFTERNOON. * AT 13.0 FEET...RESIDENTS LIVING ALONG THE RIVER SHOULD PREPARE FOR POSSIBLE BASEMENT FLOODING. SECONDARY ROADS MAY BE FLOODED. $$ OHC155-202140- /O.EXT.KCLE.FL.W.0076.000000T0000Z-080321T0823Z/ /WRNO1.1.ER.080320T1027Z.080320T1800Z.080321T0223Z.NO/ 941 AM EDT THU MAR 20 2008 THE FLOOD WARNING CONTINUES FOR THE MAHONING RIVER AT WARREN * UNTIL LATE TONIGHT. * AT 8 AM THURSDAY THE STAGE WAS 10.2 FEET AND RISING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO RISE AND CREST NEAR 10.5 FEET THIS AFTERNOON. * AT 10.0 FEET...FLOODING BEGINS ALONG SOUTH PARK AVENUE NEAR THE RIVER. $$ OHC099-202140- /O.EXT.KCLE.FL.W.0074.000000T0000Z-080321T1100Z/ /YGWO1.1.ER.080319T1916Z.080320T1800Z.080321T0500Z.NO/ 941 AM EDT THU MAR 20 2008 THE FLOOD WARNING CONTINUES FOR THE MAHONING RIVER AT YOUNGSTOWN * UNTIL FRIDAY MORNING. * AT 9 AM THURSDAY THE STAGE WAS 11.7 FEET AND RISING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO RISE AND CREST AROUND 12 FEET THIS AFTERNOON. * AT 10.0 FEET...FLOODING OCCURS IN LOWLAND AREAS NEAR YOUNGSTOWN. LOW LYING SECONDARY ROADS MAY BE FLOODED. $$
000 WGUS81 KCLE 202016 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 416 PM EDT THU MAR 20 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... BLANCHARD RIVER NEAR FINDLAY PORTAGE RIVER AT WOODVILLE SANDUSKY RIVER AT TIFFIN SANDUSKY RIVER AT FREMONT BLACK RIVER AT ELYRIA CUYAHOGA RIVER AT OLD PORTAGE GRAND RIVER AT PAINESVILLE MAUMEE RIVER AT WATERVILLE SCIOTO RIVER NEAR LARUE SCIOTO RIVER NEAR PROSPECT KILLBUCK CREEK NEAR KILLBUCK MAHONING RIVER AT LEAVITTSBURG MAHONING RIVER AT WARREN MAHONING RIVER AT YOUNGSTOWN SAFETY MESSAGE...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DONT DROWN STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. OHC101-210416- /O.CON.KCLE.FL.W.0060.000000T0000Z-080322T0400Z/ /LARO1.1.ER.080319T1800Z.080320T1200Z.080321T2200Z.NO/ 416 PM EDT THU MAR 20 2008 THE FLOOD WARNING CONTINUES FOR THE SCIOTO RIVER NEAR LARUE * UNTIL LATE FRIDAY NIGHT. * AT 8 AM THURSDAY THE STAGE WAS 12.1 FEET AND RISING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11.0 FEET. * FORECAST...THE RIVER IS NEAR CREST NOW AND IS EXPECTED TO DROP BELOW FLOOD STAGE TOMORROW EVENING. * AT 12.0 FEET...FLOODING OCCURS IN LOWLAND AREAS IN AND AROUND THE VILLAGE OF LARUE. THERE MAY ALSO BE SOME FLOODING OF SECONDARY ROADS. $$ OHC101-210416- /O.CON.KCLE.FL.W.0063.000000T0000Z-080324T0400Z/ /PRGO1.2.ER.080319T1752Z.080322T0600Z.080323T2200Z.NO/ 416 PM EDT THU MAR 20 2008 THE FLOOD WARNING CONTINUES FOR THE SCIOTO RIVER NEAR PROSPECT * UNTIL LATE SUNDAY NIGHT. * AT 3 PM THURSDAY THE STAGE WAS 10.5 FEET AND RISING. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 9.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO RISE AND CREST AROUND 12 FEET EARLY SATURDAY MORNING. * AT 11.5 FEET...FLOODING BEGINS ALONG THE MAIN STREET CURVE. MANY STREETS FLOODED NORTH OF MARKET STREET. * AT 10.5 FEET...WEST RIVER ROAD IS FLOODED NORTH OF PROSPECT. $$ OHC123-143-173-210415- /O.CON.KCLE.FL.W.0069.000000T0000Z-080322T0400Z/ /WDVO1.1.ER.080319T2026Z.080321T0000Z.080321T2200Z.NO/ 416 PM EDT THU MAR 20 2008 THE FLOOD WARNING CONTINUES FOR THE PORTAGE RIVER AT WOODVILLE * UNTIL LATE FRIDAY NIGHT. * AT 3 PM THURSDAY THE STAGE WAS 11.2 FEET AND RISING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 9.0 FEET. * FORECAST...THE RIVER WILL CREST NEAR 11.3 FEET THIS EVENING AND BEGIN TO FALL BY FRIDAY MORNING. * AT 9.0 FEET...FLOODING OCCURS IN TRAIL MARKER PARK. $$ OHC147-210415- /O.CON.KCLE.FL.W.0071.000000T0000Z-080322T0200Z/ /TIFO1.1.ER.080320T0535Z.080321T0000Z.080321T2000Z.NO/ 416 PM EDT THU MAR 20 2008 THE FLOOD WARNING CONTINUES FOR THE SANDUSKY RIVER AT TIFFIN * UNTIL FRIDAY EVENING. * AT 8 AM THURSDAY THE STAGE WAS 8.0 FEET AND RISING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 8.0 FEET. * FORECAST...THE RIVER WILL CREST BETWEEN 8 AND 8.5 FEET THIS EVENING. * AT 8.0 FEET...LOWLAND FLOODING OCCURS NORTH AND SOUTH OF THE FLOODWALL IN TIFFIN. $$ OHC143-210415- /O.EXT.KCLE.FL.W.0072.000000T0000Z-080321T2256Z/ /FREO1.1.ER.080320T0512Z.080320T1200Z.080321T1656Z.NO/ 416 PM EDT THU MAR 20 2008 THE FLOOD WARNING CONTINUES FOR THE SANDUSKY RIVER AT FREMONT * UNTIL FRIDAY EVENING. * AT 8 AM THURSDAY THE STAGE WAS 11.0 FEET AND STEADY. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * FORECAST...THE RIVER IS NEAR CREST NOW AND IS EXPECTED TO DROP BELOW FLOOD STAGE EARLY TOMORROW AFTERNOON. * AT 11.5 FEET...FLOODING WILL BEGIN IN WHITMANS GROVE. * AT 10.0 FEET...FLOODING OF LOWLAND AREAS WILL OCCUR JUST SOUTH OF FREMONT. $$ OHC093-210415- /O.CON.KCLE.FL.W.0066.000000T0000Z-080321T1700Z/ /ELRO1.1.ER.080319T1051Z.080320T0300Z.080321T1100Z.NO/ 416 PM EDT THU MAR 20 2008 THE FLOOD WARNING CONTINUES FOR THE BLACK RIVER AT ELYRIA * UNTIL FRIDAY AFTERNOON. * AT 2 PM THURSDAY THE STAGE WAS 11.1 FEET AND SLOWLY FALLING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 9.5 FEET. * FORECAST...THE RIVER HAS CRESTED AND IS EXPECTED TO DROP BELOW FLOOD STAGE TOMORROW MORNING. * AT 11.0 FEET...FLOODING BEGINS IN LOW LYING AREAS NEAR THE RIVER IN ELYRIA. FORD ROAD MAY BE CLOSED FOR HIGH WATER. * AT 9.5 FEET...FLOODING BEGINS SOUTH OF ELYRIA IN CARLISLE TOWNSHIP. $$ OHC055-133-153-210415- /O.CON.KCLE.FL.W.0077.000000T0000Z-080321T1200Z/ /OLPO1.1.ER.080320T1315Z.080321T0000Z.080321T0600Z.NO/ 416 PM EDT THU MAR 20 2008 THE FLOOD WARNING CONTINUES FOR THE CUYAHOGA RIVER AT OLD PORTAGE * UNTIL FRIDAY MORNING. * AT 3 PM THURSDAY THE STAGE WAS 9.0 FEET AND STEADY. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 9.0 FEET. * FORECAST...THE RIVER IS NEAR CREST NOW AND IS EXPECTED TO FALL BELOW FLOOD STAGE THIS EVENING. $$ OHC085-210415- /O.CON.KCLE.FL.W.0064.000000T0000Z-080321T2000Z/ /PNVO1.1.ER.080319T0626Z.080320T0000Z.080321T1400Z.NO/ 416 PM EDT THU MAR 20 2008 THE FLOOD WARNING CONTINUES FOR THE GRAND RIVER AT PAINESVILLE * UNTIL FRIDAY AFTERNOON. * AT 4 PM THURSDAY THE STAGE WAS 9.4 FEET AND FALLING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 8.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL...AND IS EXPECTED TO DROP BELOW FLOOD STAGE LATE TOMORROW MORNING. * AT 8.0 FEET...WATER REACHES VROOMAN ROAD. LOWLAND FLOODING OCCURS IN THE METROPARKS ALONG THE RIVER. $$ OHC095-173-210415- /O.CON.KCLE.FL.W.0075.000000T0000Z-080323T1200Z/ /WTVO1.1.ER.080320T1426Z.080321T1800Z.080323T0600Z.NO/ 416 PM EDT THU MAR 20 2008 THE FLOOD WARNING CONTINUES FOR THE MAUMEE RIVER AT WATERVILLE * UNTIL SUNDAY MORNING. * AT 12 PM THURSDAY THE STAGE WAS 9.1 FEET AND RISING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 9.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO RISE AND CREST NEAR 10.0 FEET TOMORROW AFTERNOON. * AT 9.0 FEET...FLOODING OCCURS IN LOWLAND AREAS NEAR THE RIVER. $$ OHC063-210415- /O.EXT.KCLE.FL.W.0070.000000T0000Z-080321T0515Z/ /FDYO1.2.ER.080319T2230Z.080320T1000Z.080320T2315Z.NO/ 416 PM EDT THU MAR 20 2008 THE FLOOD WARNING CONTINUES FOR THE BLANCHARD RIVER NEAR FINDLAY * UNTIL LATE TONIGHT. * AT 3 PM THURSDAY THE STAGE WAS 11.4 FEET AND FALLING. * MINOR FLOODING IS OCCURRING AND NONFLOOD FLOODING IS FORECAST. * FLOOD STAGE IS 11.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL...AND IS EXPECTED TO DROP BELOW FLOOD STAGE THIS EVENING. * AT 11.0 FEET...FLOODING IMPACTS AREAS NEAR RIVERSIDE PARK AND EAST MAIN CROSS STREET IN THE CITY OF FINDLAY. $$ OHC075-169-210415- /O.CON.KCLE.FL.W.0049.000000T0000Z-000000T0000Z/ /KILO1.1.RS.080314T0725Z.080320T1200Z.000000T0000Z.NO/ 416 PM EDT THU MAR 20 2008 THE FLOOD WARNING CONTINUES FOR THE KILLBUCK CREEK NEAR KILLBUCK * UNTIL FURTHER NOTICE. * AT 3 PM THURSDAY THE STAGE WAS 16.5 FEET AND STEADY. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE RIVER IS NEAR CREST NOW... AND WILL REMAIN NEAR 16.5 FEET THROUGH FRIDAY AFTERNOON. WATER LEVELS WILL BEGIN A SLOW FALL OVER THE WEEKEND. * AT 16.0 FEET...FLOODING BEGINS IN LOWLYING AREAS WEST OF WATER STREET IN THE VILLAGE OF KILLBUCK. FLOODING OF LOWLAND AREAS HAS BEEN REPORTED THROUGHOUT THE KILLBUCK VALLEY. $$ OHC155-210415- /O.CON.KCLE.FL.W.0062.000000T0000Z-080321T2200Z/ /LEAO1.2.ER.080319T1525Z.080320T1500Z.080321T1600Z.NO/ 416 PM EDT THU MAR 20 2008 THE FLOOD WARNING CONTINUES FOR THE MAHONING RIVER AT LEAVITTSBURG * UNTIL FRIDAY EVENING. * AT 2 PM THURSDAY THE STAGE WAS 13.5 FEET AND FALLING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * FORECAST...THE RIVER HAS CRESTED IS EXPECTED TO DROP BELOW FLOOD STAGE EARLY TOMORROW AFTERNOON. * AT 13.0 FEET...RESIDENTS LIVING ALONG THE RIVER SHOULD PREPARE FOR POSSIBLE BASEMENT FLOODING. SECONDARY ROADS MAY BE FLOODED. $$ OHC155-210415- /O.EXT.KCLE.FL.W.0076.000000T0000Z-080321T0710Z/ /WRNO1.1.ER.080320T1027Z.080320T1645Z.080321T0110Z.NO/ 416 PM EDT THU MAR 20 2008 THE FLOOD WARNING CONTINUES FOR THE MAHONING RIVER AT WARREN * UNTIL LATE TONIGHT. * AT 3 PM THURSDAY THE STAGE WAS 10.2 FEET AND STEADY. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * FORECAST...THE RIVER IS NEAR CREST NOW AND IS EXPECTED TO DROP BELOW FLOOD STAGE TONIGHT. * AT 10.0 FEET...FLOODING BEGINS ALONG SOUTH PARK AVENUE NEAR THE RIVER. $$ OHC099-210415- /O.CON.KCLE.FL.W.0074.000000T0000Z-080321T1100Z/ /YGWO1.1.ER.080319T1916Z.080320T1400Z.080321T0500Z.NO/ 416 PM EDT THU MAR 20 2008 THE FLOOD WARNING CONTINUES FOR THE MAHONING RIVER AT YOUNGSTOWN * UNTIL FRIDAY MORNING. * AT 3 PM THURSDAY THE STAGE WAS 11.1 FEET AND FALLING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL...AND IS EXPECTED TO DROP BELOW FLOOD STAGE AROUND MIDNIGHT TONIGHT. * AT 10.0 FEET...FLOODING OCCURS IN LOWLAND AREAS NEAR YOUNGSTOWN. LOW LYING SECONDARY ROADS MAY BE FLOODED. $$
000 WGUS81 KCLE 210045 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 845 PM EDT THU MAR 20 2008 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OHIO... BLANCHARD RIVER NEAR FINDLAY MAHONING RIVER AT WARREN SAFETY MESSAGE...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DONT DROWN. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. OHC155-210115- /O.CAN.KCLE.FL.W.0076.000000T0000Z-080321T0710Z/ /WRNO1.1.ER.080320T1027Z.080320T1645Z.080320T2213Z.NO/ 845 PM EDT THU MAR 20 2008 THE FLOOD WARNING IS CANCELLED FOR THE MAHONING RIVER AT WARREN. * AT 8 PM THURSDAY THE STAGE WAS 9.8 FEET AND FALLING. * FLOOD STAGE IS 10.0 FEET. * FORECAST...THE RIVER FELL BELOW FLOOD STAGE THIS EVENING AND WILL CONTINUE TO FALL TO AROUND 6.0 FEET BY SATURDAY MORNING. $$ OHC063-210115- /O.CAN.KCLE.FL.W.0070.000000T0000Z-080321T0515Z/ /FDYO1.2.ER.080319T2230Z.080320T1000Z.080320T2352Z.NO/ 845 PM EDT THU MAR 20 2008 THE FLOOD WARNING IS CANCELLED FOR THE BLANCHARD RIVER NEAR FINDLAY. * AT 8 PM THURSDAY THE STAGE WAS 11.0 FEET AND FALLING. * FLOOD STAGE IS 11.0 FEET. * FORECAST...THE RIVER FELL BELOW FLOOD STAGE THIS EVENING AND WILL CONTINUE TO FALL TO AROUND 6.9 FEET BY SATURDAY MORNING. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Mar 20, 7:02 AM EDT, 1 hour 26 minutes earlier.
Area forecast discussion, Mar 20, 7:02 AM EDT, 1 hour 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 702 AM EDT THU MAR 20 2008 .SYNOPSIS... A RIDGE WILL BUILD NORTHEAST ACROSS THE AREA TODAY AND TONIGHT. A WARM FRONT WILL LIFT NORTH ACROSS THE OHIO VALLEY FRIDAY AND BECOME NEARLY STATIONARY. LOW PRESSURE WILL MOVE EAST ALONG THE STATIONARY FRONT TO SOUTHERN OHIO BY SATURDAY MORNING AND OFF THE EAST COAST BY SATURDAY AFTERNOON. HIGH PRESSURE WILL BUILD EAST ACROSS THE AREA SUNDAY AND MONDAY AND TO THE EAST COAST ON TUESDAY. LOW PRESSURE WILL MOVE EAST ACROSS SOUTHERN CANADA MONDAY AND TUESDAY AND DRAG A TROUGH ACROSS THE REGION TUESDAY NIGHT. ANOTHER LOW WILL MOVE EAST OUT OF THE CENTRAL ROCKIES INTO THE CENTRAL GREAT LAKES ON WEDNESDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... PRECIPITATION WILL CONTINUE TO MOVE OFF TO THE EAST WITH THE COLD FRONT. DRIER AIR WILL BEGIN TO MOVE EAST INTO THE REGION TODAY BUT SOME WEAK FLOW THROUGH THE GREAT LAKES WILL ALLOW FOR SOME LAKE EFFECT SNOW SHOWER OR FLURRY ACTIVITY TO DEVELOP THROUGH THE DAY OVER THE EASTERN HALF OF THE AREA. LITTLE IF ANY ACCUMULATION IS EXPECTED OVER THAT AREA. REST OF THE AREA WILL SEE SOME SUNSHINE THROUGH THE DAY AFTER SUNRISE AS CLEARING SKIES MOVE EAST ACROSS THE AREA. CU RULE SUGGESTS SOME DIURNAL CUMULUS WILL DEVELOP LATER THIS MORNING IN THE WESTERN AREAS. SO WILL CONTINUE WITH MENTION OF PARTLY SUNNY. WARM AIR ADVECTION BEGINS TO TAKE PLACE ACROSS THE WESTERN THIRD OF THE FORECAST AREA WHILE COLD AIR ADVECTION BEGINS TO RETREAT TO THE EAST OVER THE REST OF THE FORECAST AREA. I THINK WITH HIGH SUN ANGLE AND SOME SUN IN THE WEST...TEMPERATURES WILL RECOVER COMPARED TO YESTERDAYS HIGHS. && .SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY NIGHT/... HIGH PRESSURE DOMINATES THE REGION OVERNIGHT. THIS WILL BE SHORT LIVED AS A SWATH OF MOISTURE MOVES SOUTHEAST INTO THE AREA IN ASSOCIATION WITH SURFACE LOW BY FRIDAY MORNING. THE LOW WILL SPREAD A CHANCE FOR SOME LIGHT SNOW ACROSS THE AREA. PRECIPITATION WILL CONTINUE INTO FRIDAY NIGHT BUT THEN QUICKLY PULL OUT TO THE EAST ON SATURDAY. SOME WARM AIR ADVECTION TAKES PLACE WITH THE LOW PRESSURE SYSTEM AND MODELS SUGGEST A SWATH OF MIXED RAIN AND SNOW ACROSS THE SOUTHWESTERN TIER COUNTIES FRIDAY AFTERNOON INTO FRIDAY EVENING. REST OF THE AREA SHOULD REMAIN ALL SNOW THROUGH THIS PERIOD. AS HIGH PRESSURE BUILDS EAST OVER THE AREA SATURDAY NIGHT...A RETURN TO DRY WEATHER EXPECTED. HOWEVER...AN AREA OF MOISTURE IN ASSOCIATION WITH UPPER LEVEL SHORTWAVE DIVES EAST SOUTHEAST TOWARD THE AREA BRINGING CLOUDS TO THE REGION TOWARD MORNING. GUIDANCE TEMPERATURES THROUGH THIS PERIOD ON THE COOL SIDE. HIGH SUN ANGLE WILL LIKELY HELP WITH BOOSTING AFTERNOON TEMPERATURES... SO BUMPED UP MAX TEMPERATURES A FEW DEGREES FROM ADJUSTED MAV GUIDANCE TEMPERATURES. && .LONG TERM /SUNDAY THROUGH WEDNESDAY/... SUNDAY BEGINS WITH HIGH PRESSURE BUILDING IN FROM THE WEST. ALOFT HOWEVER AN UPPER TROF IS MOVING THROUGH THE GREAT LAKES AND THE GFS SWINGS 90%+ RH FROM 850 TO 700MB ACROSS THE AREA ALONG WITH AN UPPER SHORT WAVE. WILL NEED TO HAVE AT LEAST A SLIGHT CHANCE FOR SNOW IN THE GRAPHICS AS THE SYSTEM MOVES THROUGH. SUBSIDENCE AND DRYING IN THE WAKE OF THE SYSTEM SUNDAY NIGHT SO WILL GO DRY. THERE IS SOME LEFTOVER MOISTURE NEAR NORTHWEST PA AND WITH 850MB TEMPS AROUND -12C MONDAY WILL PUT A CHANCE OF SNOW SHOWERS THERE FOR THE DAY. MONDAY NIGHT THE LARGE SURFACE HIGH MOVES EAST OF THE AREA AND WITH LOW PRESSURE MOVING THROUGH THE NORTHERN PLAINS A SOUTHWESTERLY GRADIENT PICKS UP RATHER QUICKLY. THIS WILL START A MODERATING TREND WHICH WILL LAST INTO MID WEEK AT LEAST. TUESDAY AFTERNOON WILL BRING IN A CHANCE OF RAIN ACROSS THE AREA WITH MOISTURE DEEPENING ACROSS THE AREA IN THE SOUTHWEST FLOW AND ISENTROPIC LIFT. BEST CHANCE FOR RAIN WILL COME WEDNESDAY. MOISTURE WILL CONTINUE TO DEEPEN ACROSS THE AREA AS FLOW INTENSIFIES OUT OF THE GULF OF MEXICO. THE GFS TAKES A SURFACE LOW FROM THE CENTRAL PLAINS TO THE CENTRAL GREAT LAKES WHICH WILL FOCUS LIFT INTO THE AREA. FOR NOW WILL BRING 40 POPS TO THE FORECAST BUT IF THE SETUP VERIFIES POPS WILL NEED TO BE INCREASED. && .AVIATION /12Z THURSDAY THROUGH MONDAY/... HIGH PRESSURE AND DRIER AIR WILL MOVE IN FOR THE DAY. WILL GO WITH SKC TO SCT CLOUDS TODAY. ONLY EXCEPTION WILL BE IN THE FAR EAST WHERE FLOW OFF THE LAKE WILL HOLD AN MVFR CIG INTO KYNG AND KERI EARLY TODAY. WILL KEEP CIGS THERE THROUGH 15 TO 18Z. WOULD EXPECT INCREASING HIGH LEVEL CLOUDINESS MAINLY IN THE WEST TONIGHT AS MOISTURE BEGINS TO INCREASE AHEAD OF A WARM FRONT MOVING TOWARD THE AREA THROUGH THE MID MISSISSIPPI VALLEY. WINDS WILL BE FROM THE WEST-NORTHWEST TODAY. SOME LOW LEVEL INSTABILITY WILL ALLOW MOMENTUM TO MIX DOWN SO WILL LIKELY SEE WINDS REACHING 15 KNOTS OR SO WITH GUSTS INTO THE MID 20S. .OUTLOOK...SURFACE LOW PROGGED TO TRACK ACROSS THE MIDWEST FRIDAY INTO THE OHIO VALLEY FRIDAY NIGHT. CEILINGS WILL LOWER AS SNOW DEVELOPS AND IFR VSBY AND PERHAPS IFR CEILINGS LIKELY FOR A 6-10 HOUR PERIOD. SYSTEM WILL SHIFT EAST DURING THE DAY SATURDAY AND MVFR CEILINGS MAY LINGER FOR A WHILE BUT HIGH PRESSURE SHOULD BUILD IN AND VFR CONDITIONS SHOULD RETURN SUNDAY. VERY WEAK SYSTEM MONDAY IN COMBINATION WITH A DEVELOPING LOW ALONG THE EAST COAST MAY BRING MVFR CEILINGS OTHERWISE VFR CONDITIONS WILL CONTINUE. && .MARINE... DEEPENING SURFACE LOW OVER NEW ENGLAND WILL MOVE OFF THE COAST TODAY WHILE A RIDGE OF HIGH PRESSURE BUILDS TOWARD THE LAKE FROM THE WEST. NORTHWEST GRADIENT ACROSS THE LAKE TODAY. EXPECT WINDS TO INCREASE IN THE COLD ADVECTION BUT 925MB WINDS ARE FORECAST ON THE NAM12 TO REACH 25KTS OR SO DURING MID DAY. WINDS INCREASE FURTHER TO 30 KNOTS ON THE EAST END BY 00Z THIS EVENING HOWEVER BELIEVE THE ABILITY TO GET ALL OF THAT MOMENTUM DOWN WILL BE DECREASED BY INCREASING LOWER LEVEL STABILITY AS SURFACE TEMPS DROP. THE BALANCE OF THE FORECAST PERIOD WILL GENERALLY BE TRANQUIL WITH WINDS 15 KNOTS OR LESS FROM THE WEST TO NORTHWEST. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...LOMBARDY NEAR TERM...LOMBARDY SHORT TERM...LOMBARDY LONG TERM...TK AVIATION...TK MARINE...TK
Hazardous weather outlook, Mar 20, 4:10 AM EDT, 4 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 410 AM EDT THU MAR 20 2008 LEZ061-142>149-162>169-210815- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 410 AM EDT THU MAR 20 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-210815- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 410 AM EDT THU MAR 20 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LOMBARDY
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 19, 8:33 PM EDT | River Flood Warning | CLE | Lucas, Wood | 44 hr |
| Mar 20, 9:16 AM EDT | River Flood Warning | CLE | Geauga, Portage, Summit | 19 hr |
| Mar 20, 3:16 PM EDT | Winter Storm Watch | CLE | Ashland, Crawford, Erie, Hancock, Huron, Lorain and 7 more | 13 hr |
Nearby
River Flood Warnings in Ohio, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.